Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Red spot on tip of penis, itchy, have lot of smegma. Partner having womb pain. What could be the reason?

Hi, I have unusual red spots on the tip of my penis and a constant itch . When I check under the foreskin there is generally a lot of moisture that isn t usually there. I also have a lot of smegma, usually I only get smegma If I dont wash how ever, If I wash it off, it is back within a matter of hours, lots of it and this is without any sexual activity to cause it to return. My partner is also experiencing stomach pains in the womb area. What do you think it could be?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response

U most probably have infection of the foreskin and the underlying penile head. Frequent cleaning, regular sex are long term solutions.
Immediate solutions are to meet a physician, get physically examined and take topical antibiotics with or without oral antibiotics.
Circumcision may be needed in the long run if the problem persists.

Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor